| Catalog Number |
11103-000026 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that their electrodes are not working, they are not recognized by the device.In this state the device may not be able to provide defibrillation therapy if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The customer's device was not returned to stryker for evaluation.The reported issue could not be verified and duplicated and the root cause could not be determined.
Event or Problem Description